# SDR SWIA202265454

- Difficulty date: February 8, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N549CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15164
- Aircraft time: 33,225 hours, 21,900 cycles
- System (JASC): 5241 · Galley Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR SURROUND STRUCTURE LOWER SILL HAS CORROSION AROUND 3 EACH FASTENER HOLES (FLAGGED)     (C-CHECK RO 4/25/2022)    REPLACED GALLEY SERVICE DOOR LOWER SEAL STRIKER, REF CRJ900 SRM 51-42-06-001-001-A01 AND DWG SH670-31950 REV Y. COMPLIED WITH TASK CARD 51-900-1002-SKY. PERFORMED PRESSURE LEAK CHECK REF CRJ900 AMM 21-31-00-910-801   (CONFIG A02). FAILED AT LOWER SILL AREA SEE CAMP#24582499 91516451$M529 FOR REPAIRS.
